# SDR ASAA0280150

- Difficulty date: April 30, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 2506195
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND SHEAR TIE CORRODED AT FS 769.  INSTALLED SPLICE REPAIR PER SRM 53-03 AND 51-60.  (M)
